# SDR DL76L011101

- Difficulty date: July 2, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 50,464 hours, 7,872 cycles
- Engine: Pwa PW4060
- Engine time: 7,460 hours, 1,146 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4060
- Condition: Failed
- Location: #1 Engine
- Component: Fmu, 8010003
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT ATB DUE TO NBR 1 ENGINE FLUX. REPLACED FMU.                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                    ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
